# SDR AALA202411222468

- Difficulty date: October 27, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N815AA
- Make and model: Boeing 787-8
- Aircraft serial: 40633
- Aircraft time: 32,135 hours, 4,330 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY FLOOR PROXIMITY LIGHT AT BAR UNIT. RIGHT SIDE LOWER POSITION, LIGHT AND BEZEL ARE DAMAGE. MAINTENANCE REPLACED EMERGENCY FLOOR PROXIMITY LIGHT AT BAR UNIT RIGHT SIDE LOWER POSITION.
